Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2021 | Conference Paper | IST-REx-ID: 9227
Experimental evaluation of a local search approximation algorithm for the multiway cut problem
A. Bloch-Hansen, N. Samei, R. Solis-Oba, in:, Conference on Algorithms and Discrete Applied Mathematics, Springer Nature, 2021, pp. 346–358.
View | DOI
 
2021 | Journal Article | IST-REx-ID: 9234 | OA View | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 9315 View | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence
Y. Shehu, O.S. Iyiola, Applied Numerical Mathematics 157 (2020) 315–337.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
New strong convergence method for the sum of two maximal monotone operators
Y. Shehu, Q.-L. Dong, L.-L. Liu, J.-C. Yao, Optimization and Engineering (2020).
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8817
An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems
Y. Shehu, O.S. Iyiola, D.V. Thong, N.T.C. Van, Mathematical Methods of Operations Research (2020).
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161 | OA
Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces
Y. Shehu, A. Gibali, S. Sagratella, Journal of Optimization Theory and Applications 184 (2020) 877–894.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7577 | OA
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (n.d.) 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications